Problem with laptop screen - Please help

January 22, 2016 at 19:06:03
Specs: Windows 8
i have a problem with my screen of my lptop it have some bright spots in the right and left sides of the screen kinda like vertical can some on tell me why is that?

See More: Problem with laptop screen - Please help

Report •


#1
January 22, 2016 at 19:11:58
Could you take a photo or screen shot and pop it online somewhere? This website is free and does not require an account:
http://www.zippyshare.com/

Just post the web address they give you on here and we can have a look at it.

Always pop back and let us know the outcome - thanks


Report •

#2
January 22, 2016 at 19:12:51
Try/borrow an external monitor & see if it works Ok.

Report •

#3
January 23, 2016 at 09:49:08
ie;#2 If the external monitor shows the same thing then it is not the monitor but may be internal hardware related or driver/software related. If it does not appear on the external monitor then it may be the laptop's monitor is bad. Software related might just need the latest graphics driver installed. Other possibilities may require service by you or a service center.
It is next important to determine if your machine is still under a warranty or extended warranty so you can set it serviced without cost to you.

You have to be a little bit crazy to keep you from going insane.


Report •

Related Solutions

#4
January 23, 2016 at 10:48:36
i take a screen shoot and send it to my phone in dosen't show in the phone so i don't think the problem is with the sethings

Report •

#5
January 23, 2016 at 11:16:21
http://www90.zippyshare.com/v/CKhTr... that iss the link of a pic i'll take with my phone

Report •

#6
January 23, 2016 at 12:14:43
I see you've double posted. As one copy might get deleted I'll put this reply on both. To add more to a post you just input at the bottom as if you were replying otherwise we have to chase around to find all the parts. We will know you by your name.

What I see is almost certainly a screen fault but to be absolutely certain try an external monitor as suggested at #2. [I've seen that self same effect before].

Always pop back and let us know the outcome - thanks

message edited by Derek


Report •


Ask Question